MathSciNet Relay Station
MathSciNet bibliographic data
MR265371 (42 #281) 14.55
Kleiman, Steven L. Geometry on Grassmannians and applications to splitting bundles and smoothing cycles. Inst. Hautes Études Sci. Publ. Math. No. 36 1969 281–297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement